TEST RANK OF THE LIE ALGEBRA F/[R ', F]


Oguslu N. Ş.

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol.13, no.4, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 4
  • Publication Date: 2014
  • Doi Number: 10.1142/s0219498813501223
  • Title of Journal : JOURNAL OF ALGEBRA AND ITS APPLICATIONS

Abstract

Let F be a free Lie algebra of rank n >= 2 and R be a fully invariant ideal of F. We show that the test rank of the Lie algebra F/[R ', F] is equal to 1 when n is even and less than or equal to 2 when n is odd.